MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13 TI CANNULATED TIBIAL NAIL-EX/345-SILE; TIBIA NAIL, STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13 TI CANNULATED TIBIAL NAIL-EX/345-SILE; TIBIA NAIL, STERILE
Model Number 04.004.749S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is report 1 of 4 for (b)(4).It was reported by the customer that on (b)(6) 2022, the patient was revised due to nonunion.According to the report, the tibial nail and three 5.0mm interlocking screws were removed.It was unknown if there was any surgical delay or the outcome of the procedure.The status of the patient was unknown.No additional information was provided.This complaint involves four devices.
 
Additional Manufacturer Narrative
Additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: the lot number 52p3183, product code 04.004.749s met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.

Brand Name
13 TI CANNULATED TIBIAL NAIL-EX/345-SILE
Common Device Name
TIBIA NAIL, STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14469382
Report Number2939274-2022-01865
Device Sequence Number17285504
Product Code JDS
UDI-Device Identifier10886982085047
UDI-Public10886982085047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.749S
Device Catalogue Number04.004.749S
Device Lot Number52P3183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale